Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Pain in testicle and reddish hue in stool. Intermittent kidney pain. What could it be?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Hi I'm a 22 year old male. Lately I've had pain in my testicles although primarily my left one. As of yesterday I've had what appears to be a reddish hue to my stool which I can only assume is blood. I've had pain on and off in my kidneys, but mostly in the morning for some time. What might it be?
Posted Wed, 23 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Polash Sannigrahi 4 hours later
Brief Answer:
Left varicocele secondary to kidney pathology

Detailed Answer:

Thanks for your query.

Testicular pain associated with kidney pain is an indicator of Varicocele (dilation of plexus of veins in the testis) secondary to kidney pathology.
The vein from left side of testis drains into the vein of the kidney at right angles.
So, if there is any pathology in the kidney, there is increased in pressure in the renal veins which is transmitted to the testicular veins, resulting in dilatation of veins & pain in left testis.
Also, transmission of venous pressure to the rectal veins result in their dilatation & rupture, resulting in blood in stool (the symptoms as mentioned in your post)

Though symptomatic relief can be obtained by intake of analgesics & anti spasmodics like Dicyclomine preparation (to be taken after food), the underlying cause needs to be treated.

Investigation like X XXXXXXX KUB (Kidney, Ureter & Bladder), Ultrasound scan of Abdomen & Pelvis (to detect the renal pathology) & Ultrasound Scan of the scrotum with colour doppler study will be helpful in detecting any problem in the structures present in that area, including any abnormality in the blood vessels (varicocele) or fluid accumulation (hydrocele).

There is no need to worry, you will be fine.
Wishing you a good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor